# SDR ASAA2019111851359

- Difficulty date: November 15, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 48,250 hours, 14,307 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: False Activation
- Location: Pump Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#1 AFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED DURING CRUISE IMMEDIATELY AFTER PERFORMING FUEL CROSS FEED CHECK. LIGHT STAYED ON APPROX 2 MIN UNTIL PUMP WAS TURNED OFF. AFTER PUMP BEING OFF FOR 5 MINUTES, TURNED PUMP BACK ON AND LOW PRESSURE LIGHT WENT OUT AND STAYED OUT REMAINDER OF FLIGHT. GROUNDED - YES. REF B737-800 FIM 28-22 TASK 803. (1) C/B RESET. COULD NOT DUPLICATE FAULT. OPS TEST NORMAL. GROUND VERIFICATION GOOD.
